# SDR SWI2025F00588

- Difficulty date: February 13, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL9 FLOORBEAM INBD FLANGE AT FS595 (C-CHECK RO 04/26/2025)COMPLIED WITH DISPOSITION FOR BLENDED CORROSION DAMAGE TO CENTER FLOOR BEAM BETWEEN FS581.00 & FS597.00 AT RBL9 REF REO 690-53-31-925 REV -- DATED: 2025-02-22.COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
